A volume estimate for the set of stable lattices

Uri Shapira, Barak Weiss

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We show that in high dimensions the set of stable lattices is almost of full measure in the space of unimodular lattices.

Original languageEnglish
Pages (from-to)875-879
Number of pages5
JournalComptes Rendus Mathematique
Volume352
Issue number11
DOIs
StatePublished - 1 Jan 2014
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'A volume estimate for the set of stable lattices'. Together they form a unique fingerprint.

Cite this